# SDR GTIA2014031701230

- Difficulty date: March 17, 2014
- Submitted: March 17, 2014
- Operation: Air carrier
- Aircraft: N503NK
- Make and model: Airbus A319-132
- Aircraft serial: 2470
- Aircraft time: 32,453 hours, 15,634 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING  MAINTENANCE VISIT,  PERFORM PHASED ARRAY INSPECTION OF RT WING, FOUND EVIDENCE OF CORROSION AT RIBS 9-11.  ALL CORROSION WAS REMOVED BY BLENDING WITH MINIMUM DEPTH REPORTED AS 2.87 MM AT L1, NORMAL THICKNESS IS 5.00 MM.  ALL REPAIR PLATES WERE MANUFACTURED AND INSTALLED WITH OVERSIZE FASTENERS.  REINSPECT AT 27700.
